MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI

MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Model Number B35300
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Pocket Erosion (2013); Scar Tissue (2060); Impaired Healing (2378)
Date of Event 09/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent surgery due to poor wound healing under lead/extension incision, which appeared to be red and scabbed.Patient still had scabbing and healing issues on the skin near the lead/extension connection block area from the original implant back in (b)(6) 2026.When the surgeon opened the original incision they found that the connection block had migrated directly under the incision causing wound erosion.Surgeon noted that the patients skin was already thin and somewhat difficult to close.The surgeon decided to place new extensions.The surgeon then made a pocket under the skin anterior to the incision to push the connection block away from the incision.The surgeon did not tie down the connection block to prevent it from migrating again under the incision though.The surgeon cut away the effected skin to properly close the incision.The incision was flushed out with a betadine solution, closed, and the patient was sent home with a round of antibiotics to prevent further infection.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name sensight; product id b3400060 (serial: va2vexbv65); product type: 0191-extension; implant date (b)(6) 2024; explant date (b)(6) 2026 brand name sensight; product id b3400060m (serial: va2vl0lv42); product type: 0191-extension; implant date (b)(6) 2024; explant date (b)(6) 2026 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Percept
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50915262
Report Number3004209178-2026-16394
Device Sequence Number20175788
Product Code PJS
UDI-Device Identifier00763000564346
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2025
Device Model NumberB35300
Device Catalogue NumberB35300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age69 YR
Patient SexFemale
Patient Weight165 LB